# SDR COMA0460222

- Difficulty date: March 28, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N719CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7253
- Aircraft time: 13,633 hours, 13,175 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Part serial: MX569124
- Condition: Unreliable
- Location: Hyd System
- Part time: 23,404 hours, 21,285 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5921 HYDRAULIC SYSTEM 3 LOW PRESSURE CAUTION AND GEAR DISAGREE WARNING.  REPLACED SYSTEM 3A HYDRAULIC PUMP.
